# SDR ASAA2017113022733

- Difficulty date: November 30, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 9,565 hours, 3,236 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Message
- Part number: UNKNOWN
- Condition: Unknown
- Location: Nr 1 Hf
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FAIL MESSAGE ON #1 HF RADIO. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 23-11 TASK 803. GROUND VERIFICATION TEST GOOD.
